Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8251653, 9 pages
https://doi.org/10.1155/2017/8251653
Research Article

The Extended Fractional -Expansion Method and Its Applications to a Space-Time Fractional Fokas Equation

Department of Mathematics, Honghe University, Mengzi, Yunnan 661199, China

Correspondence should be addressed to Yunmei Zhao; moc.621@0002iemnuyoahz

Received 6 June 2017; Revised 24 July 2017; Accepted 23 August 2017; Published 28 September 2017

Academic Editor: Qin Yuming

Copyright © 2017 Yunmei Zhao and Yinghui He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunmei Zhao and Yinghui He, “The Extended Fractional -Expansion Method and Its Applications to a Space-Time Fractional Fokas Equation,” Mathematical Problems in Engineering, vol. 2017, Article ID 8251653, 9 pages, 2017. https://doi.org/10.1155/2017/8251653.